# SDR IPXA2025111323417

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 38,990 hours, 26,689 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, LEFT BLEED DUCT BLEED LEAK.  ABORTED ENGINE START, RAN CHECKLIST SMOKE VISIBLE COCKPIT ON GROUND. RESULTED IN BTB. REPLACED 2 DAMAGED DUCTS IN AFT LOWER CARGO PIT REF M/M 36-11-01. PRESSURIZED DUCTS NO LEAKS NOTED.
